# SDR DALA13070693310

- Difficulty date: December 22, 2013
- Submitted: December 22, 2013
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 38,881 hours, 5,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, Y1959, FRAME 26 AND 26.1 FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-74-00.
